# SDR SWAA2023062147690

- Difficulty date: May 11, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 58,307 hours, 37,562 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LOWER SURFACE SLAT 7 STATION 202.45. RT WING 2023-329997<[01] EDDY CURRENT EQUIPMENT P/N: NORTEC500D; S/N: N500X12101V022237; DUE DATE: 26-JAN-24.;[02] TOOL USED: EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 220273012; DUE DATE: 17-DEC-23;[03] EVALUATED SLAT 7 AND FOUND OUT LIMITS DUE TO CRACK INDICATION WAS CONFIRMED ON FITTING IAW B737-700 SRM 57-42-01-1A-1. SLAT 7 MUST BE REPLACED; SEE FAULT TTG8Q00L4L2 TO REPLACED SLAT 7; SEE INDIVIDUAL SIGN OFF BELOW;[04] CORRECTED STEP 3. EVALUATED SLAT 7 AND FOUND OUT LIMITS DUE TO CRACK INDICATION WAS CONFIRMED ON FITTING IAW B737-700 SRM 57-42-01-1A-1. SLAT 7 MUST BE REPLACED; SEE FAULT TTG8Q00L4L2J TO REPLACED SLAT 7; SEE INDIVIDUAL SIGN OFF BELOW;[05] CERTIFIED WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
